Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Bott, Raoul
Morse theory indomitable. Publications Mathématiques de l'IHÉS, 68 (1988), p. 99-114
Full text djvu | pdf | Reviews MR 90f:58027 | Zbl 0685.58009

stable URL: http://www.numdam.org/item?id=PMIHES_1988__68__99_0

Bibliography

[1] M. F. ATIYAH and R. BOTT, The Yang-Mills equations over Riemann surfaces, Phil. Trans. Roy. Soc., London, A308 (1982), 523-615.  MR 85k:14006 |  Zbl 0509.14014
[2] M. F. ATIYAH and R. BOTT, The moment map and equivariant cohomology, Topology, 21 (1) (1984), 1-28.  MR 85e:58041 |  Zbl 0521.58025
[3] J. J. DUISTERMAAT and G. J. HECKMAN, On the variation in the cohomology in the symplectic form of the reduced phase space, Invent. Math., 69 (1982), 259-268.  MR 84h:58051a |  Zbl 0503.58015
[4] A. FLOER, Morse theory for Lagrangian intersections, J. Diff. Geom., 28 (1988), 513-547.  MR 90f:58058 |  Zbl 0674.57027
[5] B. HELFER, J. SJÖSTRAND, Points multiples en mécanique semiclassique IV, étude du complexe de Witten, Comm. Par. Diff. Equ., 10 (1985), 245-340.  Zbl 0597.35024
[6] S. SMALE, Differentiable dynamical systems, Bull. Am. Math. Soc., 73 (1967), 747.
Article |  MR 37 #3598 |  Zbl 0202.55202
[7] René THOM, Sur une partition en cellules associée à une fonction sur une variété, C.R. Acad. Sci. Paris, 228 (1949), 661-692.  MR 10,558b |  Zbl 0034.20802
[8] E. WITTEN, Supersymmetry and Morse theory, J. Diff. Geom., 17 (1982), 661-692.  MR 84b:58111 |  Zbl 0499.53056
Copyright Cellule MathDoc 2014 | Credit | Site Map